I started insulin from 22 January two times. My blood urea was 53 & creatinine was 1.67 at that time. My urea is 45 & creatinine is 2.02 now. I have started loosing my memory 2-3 times a day. Is this side effects of insulin or shall I approach a neuro physician? I have been suffering from high sugar for last 18-20 years.
Ex Sen.V.Surgeon/Research Scientist, M.D.(Alternative Medicine/tibetan/chinese/acupuncture), Vaida/ Unani, Homeopath
20 years experience
Ask Free Question
Hi dear madam,
- it is side effects of allopathic medicines.
- it will be better, if you replace these drugs with herbal drugs, for your long life.
-today you r at a critical stage, but still it is possible to cure/ improve,
and a little wrong step-- will cost you very much in future.
- -its remedy course may need 4-6 months and its packagings are available @ 1500--3000--5000/- rs pm
- any query you can consult me privately here.
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.